Over the last month or so I've never quite felt right in the guts - pretty much ever since the awful Campylobacter episode. I have felt bunged up, and then loose. It's not been very pretty. About a day every week I've had an unexplained slightly raised temperature, usually accompanied by tummy pain. I was wondering if it was just mis-management of Creon (the pill that digests food for me) and discussed it at length with the dietician at my CF annual review.
Eventually Vicky, being a very sensible wife, persuaded me to go to the GP and do another stool sample, just in case. I've just had a call saying that the campylobacter is still there. Well, that'll explain the symptoms then.
I rang Papworth and they said to use Azithromycin again as the antibiotic of choice, as the other two options can affect the immunosuppression levels. One of the side effects of the Azithromycin last time was really nasty tinnitus...so here goes with another 10 days of that.
The nurse at Papworth also said that she had a friend who had campylobacter and it kept on coming back. Not terribly reassuring!
10 months ago